# SDR DALA2021010400020

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 68 LT DOOR STOP 1 LOWER INBOARD HOLE.  CORRECTIVE ACTION: PERFORMED REPAIR, PER 53-41-12-205-010.  MONITOR INSPECTION AT 3200 FC INTERVALS.
